# SDR 96UAL900620

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942UA
- Make and model: Boeing 737522
- Aircraft serial: 26679
- Engine: Ge CFM56*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Part number: 1663424P01
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: E, C
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE NUMBER TWO ENGINE AT LIFT OFF.  NOTICEABLE VIBRATION CHANGE WITH POWER CHANGE.  *S/D*  BIRD STRIKE CAUSED ENGINE VIBRATION, TWO BLADES WERE FOUND DAMAGED NR 17 AND NR 18.  BLADES WERE REPLACED, ENGINE WAS RUN AND NO VIBRATION WAS NOTED.
